Perturbed linear rough differential equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Annales Mathématiques Blaise Pascal Year : 2014

Perturbed linear rough differential equations


We study linear rough differential equations and we solve perturbed linear rough differential equation using the Duhamel principle. These results provide us with the key technical point to study the regularity of the differential of the Itô map in a subsequent article. Also, the notion of linear rough differential equations leads to consider multiplicative functionals with values in Banach algebra more general than tensor algebra and to consider extensions of classical results such as the Magnus and the Chen-Strichartz formula.
Fichier principal
Vignette du fichier
linearRDE_final.pdf (541.36 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00722900 , version 1 (06-08-2012)
hal-00722900 , version 2 (28-08-2013)
hal-00722900 , version 3 (23-12-2013)



Laure Coutin, Antoine Lejay. Perturbed linear rough differential equations. Annales Mathématiques Blaise Pascal, 2014, 21 (1), pp.103-150. ⟨10.5802/ambp.338⟩. ⟨hal-00722900v3⟩
441 View
524 Download



Gmail Facebook X LinkedIn More